# SDR ASAA2023061643618

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 56,082 hours, 16,548 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8CK
- Condition: Faulty
- Location: Wx Radar
- Part time: 37,549 hours, 10,688 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DEPICTING EXCESSIVE RETURNS ON CA SIDE ONLY. GROUNDED - YES. T/S AND REPLACED WX RADAR P-8 CONTROL PNL IAW B737-800 AMM 34-43-91.
